# SDR UIEA2018120402772

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,042 hours, 16,678 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT INOP, CATIII NOT ALLOWED, REF DMI 103447. PERFORMED MCDP TEST 40 & 30 TEST PASSED, NO FAULT NOTE AT THIS TIME IAW AMM 22-00-02.
